# SDR HEEA0012074

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 066304607
- Condition: Intermittent
- Location: Cockpit
- Component: KI525A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HEADING DATA INTERMITTENT.  CRS DATA VOLTAGE HIGH PRECESSES ON NORTH HEADING.
